# SDR DHL9870644C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 70.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT UPPER RIB AT 70.5 WING CENTER SECTION HAS 2 CRACKS AT FWD LOWER HOLE. STOP DRILLED, HFEC, AND PERFORMED MODIFICATION PER S/B 57-0112.  N/R 2073.
